Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Group theoretic remarks on Riesz systems on balls


Authors: A. Korányi and S. Vági
Journal: Proc. Amer. Math. Soc. 85 (1982), 200-205
MSC: Primary 43A85; Secondary 42B15
MathSciNet review: 652442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The space of boundary values of Riesz systems on the unit ball of $ {{\mathbf{R}}^n}$ is decomposed under the action of the special orthogonal group $ SO(n)$. The corresponding irreducible representations are explicitly determined. Two applications of this result are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 42B15

Retrieve articles in all journals with MSC: 43A85, 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652442-6
Article copyright: © Copyright 1982 American Mathematical Society